AZMOODEH, E., PECCATI, G., & YANG, X. (2021). Malliavin-Stein method: a survey of some recent developments. Modern Stochastics: Theory and Applications, 8 (2), 141-177. Peer Reviewed verified by ORBi |
AZMOODEH, E., PECCATI, G., & Poly, G. (2016). The law of iterated logarithm for subordinated Gaussian sequences: uniform Wasserstein bounds. ALEA: Latin American Journal of Probability and Mathematical Statistics, 13, 659-686. Peer Reviewed verified by ORBi |
AZMOODEH, E., Malicet, D., Mijoule, G., & POLY, G. J. (28 May 2015). Generalization of the Nualart-Peccati criterion. Annals of Probability, 44, 924-954. doi:10.1214/14-AOP992 Peer Reviewed verified by ORBi |
PECCATI, G., & AZMOODEH, E. (2015). Optimal Berry-Esseen bounds on the Poisson space. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/24029. |
AZMOODEH, E., & Viitasaari, L. (2015). Parameter estimation based on discrete observations of fractional Ornstein-Uhlenbeck process of the second kind. Statistical Inference for Stochastic Processes, 18 (3), 205–227. doi:10.1007/s11203-014-9111-8 Peer Reviewed verified by ORBi |
AZMOODEH, E., Sottinen, T., & Viitasaari, L. (2015). Asymptotic normality of randomized periodogram for estimating quadratic variation in mixed Brownian-fractional Brownian model. Modern Stochastics: Theory and Applications, 2 (1), 29–49. doi:10.15559/15-VMSTA24 Peer reviewed |
AZMOODEH, E., PECCATI, G., & Poly, G. (2015). Convergence towards linear combinations of chi-squared random variables: a Malliavin-based approach. Séminaire de Probabilités, 339-367. doi:10.1007/978-3-319-18585-9_16 Peer reviewed |
AZMOODEH, E., Sottinen, T., Viitasaari, L., & Yazigi, A. (November 2014). Necessary and sufficient conditions for Hölder continuity of Gaussian processes. Statistics and Probability Letters, 94, 230-235. doi:10.1016/j.spl.2014.07.030 Peer Reviewed verified by ORBi |
AZMOODEH, E., CAMPESE, S., & POLY, G. J. (15 February 2014). Fourth Moment Theorems for Markov diffusion generators. Journal of Functional Analysis, 266 (4), 2341–2359. doi:10.1016/j.jfa.2013.10.014 Peer Reviewed verified by ORBi |
AZMOODEH, E., & Viitasaari, L. (2014). A general approach to small deviation via concentration of measures. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/26392. |
AZMOODEH, E., Sottinen, T., & Viitasaari, L. (2014). Asymptotic normality of randomized periodogram for estimating quadratic variation in mixed Brownian-fractional Brownian model. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/26393. |
AZMOODEH, E., & Valkeila, E. (July 2013). Spectral characterization of the quadratic variation of mixed Brownian–fractional Brownian motion. Statistical Inference for Stochastic Processes, 16 (2), 97-112. doi:10.1007/s11203-013-9079-9 Peer Reviewed verified by ORBi |
AZMOODEH, E., & Morlanes, J. I. (2013). Drift parameter estimation for fractional Ornstein–Uhlenbeck process of the second kind. Statistics: A Journal of Theoretical and Applied Statistics, 1-18. doi:10.1080/02331888.2013.863888 Peer reviewed |
AZMOODEH, E., & Viitasaari, L. (2013). Rate of Convergence for Discretization of Integrals with Respect to Fractional Brownian Motion. Journal of Theoretical Probability. doi:10.1007/s10959-013-0495-y Peer reviewed |
AZMOODEH, E. (2013). On the fractional Black-Scholes market with transaction costs. Communications in Mathematical Finance, 2 (3), 21-40. Peer Reviewed verified by ORBi |
AZMOODEH, E., & Viitasaari, L. (2013). Parameter estimation based on discrete observations of fractional Ornstein-Uhlenbeck process of the second kind. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/26395. |